# SDR CALA2014101692440

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 347 FLOORBEAM T CAP CORROSION REMOVED & REMAINING MATERIAL BEYOND SRM LIMITS.  DAMAGED T CAP CUT OUT BETWEEN RBL 4 & RBL 87.  AFTER TRIMMING THE CHORD THERE IS SHORT ED IN THE WEB DUE TO EXISTING FASTENER LOCATIONS FROM A PREVIOUS REPAIR AT RBL 27 - 33.  REMOVED EXISTING REPAIR AT WEB AT RBL 27 - 33, FABRICATED A NEW T CHORD, SPLICE ANGLES, STRAP & FILLERS IAW REO G18232 REV A & ECRA 5310-06258 REV A & SRM 53-00-51  REPAIR 4 IAW ECRA.  THE REPAIR BETWEEN RBL 27 - 33 HAS BEEN APPROVED UNTIL ACFT REACHES 37,500 TOTAL FLIGHT CYCLES.
